MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a check valve with male/female luer lock, and it was reported that crack and leak at the level of the anti-reflux valve during the infusion.There was a loss of product.Probably, some air came into contact with the patient, but there were no embolism or neurological consequences.The nurse saw the product spill onto the floor.The leak was cleaned according to the facility's protocol.There was patient involvement.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
D9 - date returned to mfr: 3/16/2026.Received one (1) used.List #011-cs25, check valve with male/female luer lock; lot #14505009.A crack was observed on the female luer of the check valve.2 cracks were observed on the luer.The reported complaint of a leak could be confirmed.The returned sample was tested, and a leak was observed from the female luer of the check valve.The sample was observed to have 2 cracks on the sample.The probable cause is unknown.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24466442
Report Number9617594-2026-00202
Device Sequence Number18537171
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)300701(10)14505009
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number14505009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/20/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale
Patient Weight67 KG